# SDR 2010FA0000139

- Difficulty date: February 8, 2010
- Submitted: February 8, 2010
- Operation: General aviation
- Aircraft: N420BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029007
- Aircraft time: 2,733 hours
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: A730258N
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER FWD,  DURING A 100 HOUR INSP, IT WAS DISCOVERED THAT THE INBD ELEVATOR HINGE BRACKET EXHIBITED SEVERAL CRACKS.  ADDITIONAL CRACKS WERE FOUND ON THE NOTED ACFT AFTER A FLEET WIDE ONE TIME INSP WAS COMPLETED.
